Varieties of quasigroups determined by short strictly balanced identities

Jaroslav Ježek; Tomáš Kepka

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 1, page 84-96
  • ISSN: 0011-4642

How to cite

top

Ježek, Jaroslav, and Kepka, Tomáš. "Varieties of quasigroups determined by short strictly balanced identities." Czechoslovak Mathematical Journal 29.1 (1979): 84-96. <http://eudml.org/doc/13106>.

@article{Ježek1979,
author = {Ježek, Jaroslav, Kepka, Tomáš},
journal = {Czechoslovak Mathematical Journal},
keywords = {varieties of quasigroups; strictly balanced identities},
language = {eng},
number = {1},
pages = {84-96},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Varieties of quasigroups determined by short strictly balanced identities},
url = {http://eudml.org/doc/13106},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Ježek, Jaroslav
AU - Kepka, Tomáš
TI - Varieties of quasigroups determined by short strictly balanced identities
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 1
SP - 84
EP - 96
LA - eng
KW - varieties of quasigroups; strictly balanced identities
UR - http://eudml.org/doc/13106
ER -

References

top
  1. T. M. Baranovič, Free decompositions in intersections of primitive classes of algebras, (Russian), Matem. Sb. 67 (1965), 135-153. (1965) MR0182585
  2. A. D. Bolbot, On equationally complete varieties of totally symmetric quasigroups, (Russian), Algebra i logika 6/2 (1967), 13-19. (1967) MR0215701
  3. A. D. Bolbot, On varieties of quasigroups, (Russian), Sibirsk. Mat. Ž. 13 (1972), 252-271. (1972) MR0297913
  4. R. H. Bruck, A survey of binary systems, Springer Verlag, Berlin 1958. (1958) Zbl0081.01704MR0093552
  5. T. Evans, 10.1112/jlms/s1-28.1.76, J. London Math. Soc. 28 (1953), 76-80. (1953) Zbl0050.02801MR0053915DOI10.1112/jlms/s1-28.1.76
  6. J. Ježek T. Kepka, Varieties of abelian quasigroups, Czech. Math. J. 27 (1977), 473-503. (1977) Zbl0384.20052MR0450446
  7. A. Karrass D. Solitar, 10.1007/BF01186596, Math. Z. 66 (1956), 64-69. (1956) Zbl0071.02401MR0081274DOI10.1007/BF01186596
  8. T. Kepka, Regular mapping of groupoids, Acta Univ. Carolinae 12/1 (1971), 25-37. (1971) MR0320215
  9. T. Kepka, The totally simple quasigroups, Comment. Math. Univ. Carolinae 13 (1972), 577-582. (1972) Zbl0248.20087MR0372098
  10. A. G. Kuroš, Theory of groups, (Russian), Nauka, Moskva 1967. (1967) MR0249495
  11. J. Lambek, Lectures on rings and modules, Blaisdell Publ. Comp. London 1966. (1966) Zbl0143.26403MR0206032
  12. P. Němec T. Kерkа, T -quasigroups I., Acta Univ. Carolinae 12/1 (1971), 39-49. (1971) MR0320206
  13. A. Ju. Olšanskij, On the problem of finite basis property in groups, (Russian), Izv. AN SSSR 34 (1970), 376-384. (1970) MR0286872
  14. H. A. Thurston, 10.1090/S0002-9939-1952-0049884-X, Proc. Amer. Math. Soc. 3 (1952), 363-366. (1952) MR0049884DOI10.1090/S0002-9939-1952-0049884-X
  15. M. R. Vaughan-Lee, 10.1112/blms/2.3.280, Bull. London Math. Soc. 2 (1970), 280-286. (1970) Zbl0216.08401MR0276307DOI10.1112/blms/2.3.280

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.